# SDR AALA201904269026

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 38,181 hours, 5,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VIST: MAINTENANCE FOUND R1 ESPU BATTERY FAULT. REMOVED AND REPLACED BATTERY FOR ESPU AT R1. OPS TEST GOOD.
